A NEW CHARACTERIZATION OF PARTIAL ORDERS OF DIMENSION TWO

Kirby A. Baker, Peter C. Fishburn, Fred Roberts

Research output: Contribution to journalArticle

6 Scopus citations
Original languageEnglish (US)
Pages (from-to)23-24
Number of pages2
JournalAnnals of the New York Academy of Sciences
Volume175
Issue number1
DOIs
StatePublished - Jan 1 1970
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Neuroscience(all)
  • Biochemistry, Genetics and Molecular Biology(all)
  • History and Philosophy of Science

Cite this